MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM
Model Number KC-RUMI-30
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is being returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a laparoscopic hysterectomy, the locking mechanism broke on the rumi.The koh cup kept sliding off of the rumi handle.A new koh cup was used and this elevated the problem.Additional time under anesthesia was noted, but no harm to the patient was reported.No additional information is available.Kc-rumi-30, koh-efficient, 2025-11-0000464.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 04/10/25.Manufacturing record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Historical complaint review: a review of the 2-year complaint history did show similar reported complaint condition, however the complaint was not confirmed.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, any findings will be appended to this investigation.However, the complaint condition will be confirmed based on the image provided.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the unit/product should be returned at a later date, any pertinent findings will be appended to this investigation.Root cause: no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for investigation.With the information provided, a root cause analysis cannot be definitively performed.It is unknown if the user was not able to lock down because the rumi arm was upside down, or other reason.The rumi arm has slots where it allows the rumi arm to lock down when the kc-rumi is slid backwards.However, without the product, a root cause was not possible.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.
 
Event or Problem Description
No additional information.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
KOH-EFFICIENT,RUMI,3.0CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23760007
Report Number1216677-2025-00056
Device Sequence Number10075772
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public(01)00888937015072(10)550023899
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-30
Device Catalogue NumberKC-RUMI-30
Device Lot Number550023899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale